MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV GENTA

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV GENTA
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left knee was revised due to infection (originally implanted on (b)(6) 2018).All implants, a 6x9 mm cr insert, size 5 cr femoral component, size 6 primary baseplate, and 39 mm symmetric patella were removed.A washout was done and a 6x13 mm ps insert, size 5 ps femoral component, size 6 universal baseplate, and new 39 mm patella were implanted.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV GENTA
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
lagerstrasse 11-15
dieburg, hesse 64807
GM   64807
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key12801705
Report Number9615014-2021-00017
Device Sequence Number4778455
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number829BA840BZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIATHLO CR TIBIAL INSERT,REF 5530-G-60,LOT P93AVY.; TRIATHLON X3 PATELLA,REF 5550-G-391,LOT 966V.; TRIATHLON CR FEM COMP,REF 5510F501,LOT DXB9N.; TRIATHLON PRIM TIB BASEPL,REF5520-B-600,LOT AVA7XB.
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale